How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Nurse72 Your Own Question
Nurse72
Nurse72, Nurse (RN)
Category: Health
Satisfied Customers: 365
Experience:  RN 20 years in health care. Available to answer your health questions
62535071
Type Your Health Question Here...
Nurse72 is online now
A new question is answered every 9 seconds

I will try to make it simple and faciliitate the premise Im

Customer Question

I will try to make it simple and faciliitate the premise Im trying to get answers for- About 10 yrs ago I had a Anxiety attack which led to every test imagineable-I then started experiencing severe abdominal pain. I do take clonazepan for anxiety and it does seem to work (though I would like to tapper off the 3mg a day)- I take tyl 4 (codeine) appx for 5 yrs. It takes edge off but definitely doesnt make me feel better. I was going to hospital before for the pain and they would give me demerol intravenously. This would make me feel normal and like I can go back to work (as I am on total disability for Panic Attacks and severe left abdominal pain). My pain start every morning and even got so bad that I had to start taking pain meds to eat (loss weight but gained it all back). My test show I am pretty good except for liver hemangioma (ltotal bilirubin reads from 1.2 to 2.2 at all times. My friend who is a intern told me that I should see why this happens. It seems some days the tyl 4 works a little better but never 100 percent. Im unable to tolerate very strong pain meds and the codeine from the tyl4 seems to be a issue now as I am always constipated. My pancreas use to be tested all the time as I had gall bladder removed and lipase and amylase use to be high. My imaging on all my tests (mris, colonoscopy erds, cat scans, mrcp etc....all show the same hemangioma finding and other organs looking normal. I never was a smoker or drinker or illegal drug user EVER. I was put on dialuded 8mg 2tablets. It seemed to work some but I really want to know can I take more tyl4 to take away pain than 2 tyl4 or is this even normal to be getting relief from demerol in hospital and none at home by pill? I just want to feel good enough to work. I also know pancreatitis was my isue about 8 yrs ago when they was monitoring my levels -otherwise I been on tyl 4 and it hardly works-Lastly oxycontin and another med they gave me opana- was suppose to be for long lasting pain and NO LONG LASTING DRUG for pain ever works for me. could this be something functional tooas it totally works when the hospital gives me pain meds intravenously? (I know its going right into my bloodline but I dont feel nothing somedays w/tyl4 and feel the cadeine or acetomedophine may be good (and this has been about 5 yrs). ? Again the dialuded is not always available at pharmacy and I feel like the pain is controlled a little bit better with this but really wanted know a expert opinion on someone who seems to get the total relief from demerol by iv and on full term disability (also for a inoperable thymus/thyroid issue-levels are fine though and pain is from esophagus alway don to left side some time toward back. I also take antacid meds (every antacid u can name) Please help-sorry for long msg (but it was mainly the ab pain that someone told me was gilbert syndrome (hemangioma) that made me stay idle but someone also told me I shoulodnt be in this type of pain where a shot at ER makes better.
Submitted: 4 years ago.
Category: Health
Expert:  Nurse72 replied 4 years ago.

Nurse72 : Have they done amy other tests on your liver? Liner biopsy? Where exactly is the pain? Right side left side ?
Nurse72 : Also excessive amounts of Tylenol are harmful to the liver
JACUSTOMER-vdjrae7h- : Yes its too many tests to go into but I had probably every test imaginable. All test were normal besides hemangioma and blood lab results- bilirubin always about 1.6 to 2.2
Nurse72 : You might want to ask for a fentanyl patch. It works much better and doesn't have to go
Nurse72 : Through your digestive system. Why don't they remove the hemangioma ?
JACUSTOMER-vdjrae7h- :

what is liner biopsy and pain is in mid abdomen to left side

Nurse72 :

A liver biopsy is when they take a small sample of the liver with a needle and send it to pathology for diagnosis of the condition of your liver. Liver problems often coincide with spleen problems which is where your pain seems to be

JACUSTOMER-vdjrae7h- :

No this is the first time I heard of it. they also put me on megestrol. I wasnt eating due to pain. I gained about 10lbs and i have seen my lab results become abmormal-basophil-glucuse- (high but barely normal AC1)- liver 2.2 - also lightning in hair, leg pain and blurry vision -all around the same time .... I been off megestrol for 2 months but labs seem to stil be slightly abmormal. Someone told me it could take a while- your thoughts? How long should this hormone drug take to get out my system? I still have legpain somewhat patch and light spot in hair and blurry vision.

JACUSTOMER-vdjrae7h- :

also will any lab results show if i had spleen problems as well as the liner test?

Nurse72 : Yes if they do a complete metabolic panel and a complete hepatic work up this should show up. I would consider a neurological consult for evaluation of this blurred vision. It's not uncommon for some people to have som changes in their hair when going through an illness.